JournalsrmiVol. 10, No. 1pp. 93–121

The Hilbert transform and maximal function along nonconvex curves in the plane

  • James Vance

    Wright State University, Dayton, USA
  • Stephen Wainger

    University of Wisconsin at Madison, USA
  • James Wright

    University of Edinburgh, UK
The Hilbert transform and maximal function along nonconvex curves in the plane cover
Download PDF

Cite this article

James Vance, Stephen Wainger, James Wright, The Hilbert transform and maximal function along nonconvex curves in the plane. Rev. Mat. Iberoam. 10 (1994), no. 1, pp. 93–121

DOI 10.4171/RMI/146